# SDR CALA9701602

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR LOWER OUTBOARD SKIN DENTED.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 55-20-3.  A CALCULATED BALANCE CHECK WAS ACCOMPLISHED IAW MM 51-80-7.
